# SDR SWIA201334144

- Difficulty date: July 30, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 18,880 hours, 13,383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Printed Ckt Board
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS CYCLE ON & OFF.  FLT#4668 REPLACED THE PCB5 IN JB11.  PN E52005-705A
